Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cobordism for Poincaré duality groups


Authors: Robert Bieri and Beno Eckmann
Journal: Bull. Amer. Math. Soc. 82 (1976), 137-139
MSC (1970): Primary 18H10, 57B10, 20J05, 57A70, 57C20
DOI: https://doi.org/10.1090/S0002-9904-1976-13995-X
MathSciNet review: 0393197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bieri, Gruppen mit Poincaré-Dualitat, Comment. Math. Helv. 47 (1972), 373-396. MR 352290
  • 2. R. Bieri, Normal subgroups in duality groups and in groups of cohomological dimension 2, J. Pure Appl. Algebra (to appear). MR 390078
  • 3. R. Bieri and B. Eckmann, Groups with homological duality generalizing Poincaré duality, Invent. Math. 20 (1973), 103-124. MR 49 #5204. MR 340449
  • 4. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 77480
  • 5. F. E. A. Johnson and C. T. C. Wall, On groups satisfying Poincaré duality, Ann. of Math. (2) 96 (1972), 592-598. MR 47 #358. MR 311796
  • 6. L. Ribes, On a cohomology theory for pairs of groups, Proc. Amer. Math. Soc. 21 (1969), 230-234. MR 38 #4563. MR 236266
  • 7. J.-P. Serre, Arbres, amalgames et SL2, Lecture Notes in Math., Springer-Verlag, Berlin and New York (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H10, 57B10, 20J05, 57A70, 57C20

Retrieve articles in all journals with MSC (1970): 18H10, 57B10, 20J05, 57A70, 57C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13995-X

American Mathematical Society